# SDR FDEA2020090972140

- Difficulty date: August 17, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 99,198 hours, 42,323 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC75062
- Part serial: 46616
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB, LEADING EDGE (CENTER INBOARD SECTION) HAS MULTIPLE DENTS.  INSTALLED REPAIR DOUBLER, REF SRAM 55-10-00 FIG 13 SH 1-3 VOL 1.
